# SDR USAASB97151

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE LEFT AFT EMERGENCY EGRESS LIGHT INOP AND THE EMERGENCY FLOOR LIGHT AT SEAT 5D INOP.  MAINTENANCE REPLACED BULB (P/N 1619) IN EMERGENCY EGRESS LIGHT.  AT SEAT 5D,  REPAIRED BROKEN WIRE AND REPLACED COVER (P/N 07912) AND BULB (P/N 0L3071BPEGPL).  OPERATIONAL CHECK GOOD.  (M)
